# SDR ABXA2025081167

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 72,559 hours, 48,825 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LEFT INBOARD AILERON POSITION DISAGREEMENT WITH THE INDICATOR ON THE LOWER STATUS PAGE.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE DEFERRED IAW MEL C ABX-27-08-1.  AIRCRAFT RETURNED TO SERVICE.
